TITLE

The Mathematics of Cancer Metastases

AUTHOR(S)
Fillon, Mike
PUB. DATE
January 2013
SOURCE
JNCI: Journal of the National Cancer Institute;Jan2013, Vol. 105 Issue 2, p75
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article discusses the causes of cancer metastases. It focuses on the study conducted by Doctors Jacob Scott and Alexander of the Tampa, Florida-based H. Lee Moffitt Cancer Center and Peter Kuhn of the Scripps Research Institute Physical Sciences-Oncology Center on the causes of cancer metastases, particularly circulating tumor cells (CTC). The opinion of the National Cancer Institute's Larry A. Nagahara on the issue is also cited.
ACCESSION #
84950925

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics